Alert archive / New Mexico / High Wind Warnings in 2006

High Wind Warning 1, NWS Albuquerque, NM

January 1, 2006

NWS Albuquerque, NM issued this high wind warning at Jan 1, 2006, 1:41 PM MST. It was in force for 45 days. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 1, 2006, 1:41 PM MST (20:41 UTC)
Expired
Feb 15, 2006, 9:06 PM MST
In force
45 days
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 012041
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
141 PM MST SUN JAN 1 2006

...VERY STRONG AND GUSTY WESTERLY WINDS THIS AFTERNOON OVER
CENTRAL AND EASTERN NEW MEXICO...

NMZ005-011>013-018-020-021-020100-
/O.UPG.KABQ.WI.Y.0001.000000T0000Z-060102T0100Z/
/O.NEW.KABQ.HW.W.0001.060101T2041Z-060102T0100Z/
NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY-
ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA...
SANTA ROSA...TUCUMCARI...FORT SUMNER...PORTALES...CLOVIS
141 PM MST SUN JAN 1 2006

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON.
THE WIND ADVISORY IS NO LONGER IN EFFECT. 

SUSTAINED WEST AND NORTHWEST WINDS OF 35 TO 50 MPH WILL PERSIST
TODAY BEFORE DIMINISHING LATER THIS AFTERNOON AND EVENING. SOME OF
THE STRONGER WIND GUSTS MAY REACH 55 TO 65 MPH. THE STRONGEST
WINDS WILL BE FELT ALONG AND SOUTH OF INTERSTATE 40 FROM CLINES
CORNERS TO THE TEXAS STATE LINE AND ALONG THE EAST SLOPES OF THE
CENTRAL MOUNTAINS FROM LAS VEGAS TO CLINES CORNERS.

BLOWING DUST MAY REDUCE VISIBILITIES SUDDENLY AND DRASTICALLY.
DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG NORTH TO SOUTH ORIENTED ROADS.
SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$

NMZ004-006-007-010-016-017-019-026-020100-
/O.CON.KABQ.WI.Y.0001.000000T0000Z-060102T0100Z/
SANGRE DE CRISTO MOUNTAINS-HARDING COUNTY-FAR NORTHEAST PLAINS-
SANDIA/MANZANO MOUNTAINS-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-CHAVES COUNTY PLAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...ROY...
CLAYTON...SANDIA PARK/CEDAR CREST...CARRIZOZO...RUIDOSO...ROSWELL
141 PM MST SUN JAN 1 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. 

SUSTAINED WEST AND NORTHWEST WINDS OF 25 TO 40 MPH WILL PERSIST
TODAY BEFORE DIMINISHING LATER THIS EVENING. SOME OF THE STRONGER
WIND GUSTS MAY REACH 50 TO 55 MPH.

BLOWING DUST MAY REDUCE VISIBILITIES SUDDENLY AND DRASTICALLY.
DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG NORTH TO SOUTH ORIENTED ROADS.
SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE.

$$

16
5 follow-up statements
000 
WWUS75 KABQ 151834
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1134 AM MST WED FEB 15 2006

...STRONG WINDS OVER THE MOUNTAINS AND EASTERN HIGH PLAINS THIS
AFTERNOON AND EVENING WILL BECOME EVEN STRONGER TONIGHT INTO
THURSDAY ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN...

.STRONG WINDS ALOFT WILL MIX DOWN TO THE SURFACE THIS AFTERNOON
ACROSS THE HIGHER TERRAIN OF NORTHERN AND CENTRAL NEW MEXICO.
AREAS OF BLOWING DUST WILL ACCOMPANY THE STRONG WINDS IN SOME
LOCATIONS. THE STRONGEST WINDS ALOFT WILL PASS OVER THE AREA
TONIGHT INTO THURSDAY BRINGING GUSTS OVER 60 MPH POSSIBLE ALONG
THE EAST SLOPES OF THE CENTRAL AND SOUTH CENTRAL MOUNTAINS AND
THE ADJACENT HIGHLANDS.

NMZ005-010>012-016-017-026-152300-
/O.CON.KABQ.WI.Y.0008.060215T1900Z-060216T0400Z/
/O.CON.KABQ.HW.A.0001.060216T0400Z-060217T0000Z/
NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA...
CARRIZOZO...RUIDOSO
1134 AM MST WED FEB 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM 9 PM MST THIS EVENING
THROUGH THURSDAY AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. A
HIGH WIND WATCH REMAINS IN EFFECT FROM 9 PM MST THIS EVENING
THROUGH THURSDAY AFTERNOON. 

SOUTHWEST WINDS WILL REACH 25 TO 35 MPH WITH GUSTS AROUND 50 MPH BY
NOON TODAY ACROSS THE CENTRAL AND SOUTH CENTRAL MOUNTAINS... AS
WELL AS THE CENTRAL AND EASTERN HIGH PLAINS OF NEW MEXICO. THE
STRONG WINDS WILL PERSIST INTO THIS EVENING. WHILE THERE COULD BE
A BRIEF LULL LATE THIS EVENING...WINDS MAY BECOME EVEN STRONGER
OVERNIGHT AND PERSIST THROUGH MUCH OF THURSDAY...WITH GUSTS OF 60
OR 65 MPH POSSIBLE.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS
INCLUDING INTERSTATE 25 FROM NEAR LAS VEGAS TO RATON.

BLOWING DUST WILL BE A PROBLEM. IF YOU SEE AN ADVANCING WALL OF
DUST...DO NOT DRIVE INTO IT IF AT ALL POSSIBLE. BLOWING DUST CAN
QUICKLY REDUCE VISIBILITY...CAUSING ACCIDENTS.

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA.

$$

NMZ002-004-008-014-152300-
/O.CON.KABQ.WI.Y.0008.060215T1900Z-060216T0400Z/
NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANGRE DE CRISTO MOUNTAINS-
WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS/UPPER GILA REGION-
INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...
RED RIVER/TAOS/SANTA FE...GALLUP/GRANTS...GLENWOOD
1134 AM MST WED FEB 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. 

SOUTHWEST WINDS WILL REACH 25 TO 35 MPH WITH GUSTS AROUND 50 MPH
BY NOON TODAY ACROSS THE NORTHERN AND WESTERN MOUNTAINS OF NEW
MEXICO. THE STRONG WINDS WILL PERSIST UNTIL PAST DARK...GRADUALLY
DIMINISHING AFTER 900 PM.

LOCALIZED AREAS OF BLOWING DUST MAY SUDDENLY REDUCE VISIBILITIES
TO NEAR ZERO...ESPECIALLY IN AREAS WHERE PLOWED OR BARE FIELDS EXIST.
STRONG WINDS WILL BE HAZARDOUS TO TRAILERS AND OTHER HIGH PROFILE
VEHICLES.

$$

40
000 
WWUS75 KABQ 151956
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1256 PM MST WED FEB 15 2006

...STRONG WINDS OVER THE MOUNTAINS AND EASTERN HIGH PLAINS THIS
AFTERNOON AND EVENING WILL BECOME EVEN STRONGER TONIGHT INTO
THURSDAY ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN...

.STRONG WINDS ALOFT WILL MIX DOWN TO THE SURFACE THIS AFTERNOON.
AREAS OF BLOWING DUST WILL ACCOMPANY THE STRONG WINDS IN SOME
LOCATIONS. THE STRONGEST WINDS ALOFT WILL PASS OVER THE AREA
TONIGHT INTO THURSDAY BRINGING GUSTS OVER 60 MPH POSSIBLE ALONG
THE EAST SLOPES OF THE CENTRAL AND SOUTH CENTRAL MOUNTAINS AND THE
ADJACENT HIGHLANDS.

NMZ001-003-009-015-160300-
/O.EXB.KABQ.WI.Y.0008.060215T2000Z-060216T0300Z/
NORTHWEST PLATEAU-UPPER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-
INCLUDING THE CITIES OF...FARMINGTON...ESPANOLA...ALBUQUERQUE...
SOCORRO
1256 PM MST WED FEB 15 2006

...WIND ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

SOUTHWEST WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS AROUND 45 MPH
THROUGH THE EVENING ACROSS THE RIO GRANDE AND SAN JUAN RIVER VALLEYS.
THE STRONG WINDS WILL PERSIST UNTIL DARK...DIMINISHING BY 800 PM.

LOCALIZED AREAS OF BLOWING DUST MAY SUDDENLY REDUCE VISIBILITIES
TO NEAR ZERO...ESPECIALLY IN AREAS WHERE PLOWED OR BARE FIELDS
EXIST. STRONG WINDS WILL BE HAZARDOUS TO TRAILERS AND OTHER HIGH
PROFILE VEHICLES.

$$

NMZ005-010>012-016-017-026-160400-
/O.CON.KABQ.WI.Y.0008.000000T0000Z-060216T0400Z/
/O.CON.KABQ.HW.A.0001.060216T0400Z-060217T0000Z/
NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA...
CARRIZOZO...RUIDOSO
1256 PM MST WED FEB 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM 9 PM MST THIS EVENING
THROUGH THURSDAY AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. A
HIGH WIND WATCH REMAINS IN EFFECT FROM 9 PM MST THIS EVENING
THROUGH THURSDAY AFTERNOON. 

SOUTHWEST WINDS WILL CONTINUE AT 25 TO 35 MPH WITH GUSTS AROUND 50
MPH THROUGH THIS EVENING ACROSS THE CENTRAL AND SOUTH CENTRAL
MOUNTAINS...AS WELL AS THE CENTRAL AND EASTERN HIGH PLAINS OF NEW
MEXICO. THE STRONG WINDS WILL PERSIST INTO THIS EVENING. WHILE
THERE COULD BE A BRIEF LULL LATE THIS EVENING...WINDS MAY BECOME
EVEN STRONGER OVERNIGHT AND PERSIST THROUGH MUCH OF
THURSDAY...WITH GUSTS OF 60 OR 65 MPH POSSIBLE.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS
INCLUDING INTERSTATE 25 FROM NEAR LAS VEGAS TO RATON.

BLOWING DUST WILL BE A PROBLEM. IF YOU SEE AN ADVANCING WALL OF
DUST...DO NOT DRIVE INTO IT IF AT ALL POSSIBLE. BLOWING DUST CAN
QUICKLY REDUCE VISIBILITY...CAUSING ACCIDENTS.

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA.

$$

NMZ002-004-008-014-160400-
/O.CON.KABQ.WI.Y.0008.000000T0000Z-060216T0400Z/
NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANGRE DE CRISTO MOUNTAINS-
WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS/UPPER GILA REGION-
INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...
RED RIVER/TAOS/SANTA FE...GALLUP/GRANTS...GLENWOOD
1256 PM MST WED FEB 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. 

SOUTHWEST WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS AROUND 50 MPH
THROUGH THE EVENING ACROSS THE NORTHERN AND WESTERN MOUNTAINS OF NEW
MEXICO. THE STRONG WINDS WILL PERSIST UNTIL PAST DARK...GRADUALLY
DIMINISHING AFTER 900 PM.

LOCALIZED AREAS OF BLOWING DUST MAY SUDDENLY REDUCE VISIBILITIES
TO NEAR ZERO...ESPECIALLY IN AREAS WHERE PLOWED OR BARE FIELDS
EXIST. STRONG WINDS WILL BE HAZARDOUS TO TRAILERS AND OTHER HIGH
PROFILE VEHICLES.

$$

40
000 
WWUS75 KABQ 152219
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
319 PM MST WED FEB 15 2006

...STRONG WINDS OVER THE MOUNTAINS AND EASTERN HIGH PLAINS THIS
AFTERNOON AND EVENING WILL BECOME EVEN STRONGER TONIGHT INTO
THURSDAY ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN...

.STRONG WINDS ALOFT WILL MIX DOWN TO THE SURFACE THIS AFTERNOON.
AREAS OF BLOWING DUST WILL ACCOMPANY THE STRONG WINDS IN SOME
LOCATIONS. THE STRONGEST WINDS ALOFT WILL PASS OVER THE AREA
TONIGHT INTO THURSDAY BRINGING GUSTS OVER 60 MPH POSSIBLE ALONG
THE EAST SLOPES OF THE CENTRAL AND SOUTH CENTRAL MOUNTAINS AND
THE ADJACENT HIGHLANDS.

NMZ006-007-013-018>021-160400-
/O.NEW.KABQ.WI.Y.0009.060216T1100Z-060216T2300Z/
HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI...
FORT SUMNER...ROSWELL...PORTALES...CLOVIS
319 PM MST WED FEB 15 2006

...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM MST THURSDAY. 

SOUTHWEST WINDS WILL BLOW AT 25 TO 35 MPH WITH GUSTS AROUND 45 MPH
THROUGH ABOUT 500 PM THIS EVENING...THEN DIMINISH TONIGHT BEFORE
INCREASING AGAIN EARLY THURSDAY MORNING. WEST TO SOUTHWEST WINDS
WILL AVERAGE 25 TO 35 MPH WITH GUSTS TO 50 MPH MUCH OF THURSDAY
BEFORE DIMINISHING LATER IN THE AFTERNOON.

LOCALIZED AREAS OF BLOWING DUST MAY SUDDENLY REDUCE VISIBILITIES
TO NEAR ZERO...ESPECIALLY IN AREAS WHERE PLOWED OR BARE FIELDS
EXIST. STRONG WINDS WILL BE HAZARDOUS TO TRAILERS AND OTHER HIGH
PROFILE VEHICLES.

$$

NMZ005-010>012-016-017-026-160400-
/O.EXT.KABQ.HW.A.0001.060216T0400Z-060216T2300Z/
/O.CON.KABQ.WI.Y.0008.000000T0000Z-060216T0400Z/
NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA...
CARRIZOZO...RUIDOSO
319 PM MST WED FEB 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING...
...HIGH WIND WATCH NOW IN EFFECT FROM 9 PM MST THIS EVENING
THROUGH THURSDAY AFTERNOON...

THE HIGH WIND WATCH IS NOW IN EFFECT FROM 9 PM MST THIS EVENING
THROUGH THURSDAY AFTERNOON. A WIND ADVISORY REMAINS IN EFFECT
UNTIL 9 PM MST THIS EVENING. 

SOUTHWEST WINDS WILL CONTINUE AT 25 TO 35 MPH WITH GUSTS AROUND
50 MPH THROUGH THIS EVENING ACROSS THE CENTRAL AND SOUTH CENTRAL
MOUNTAINS...AS WELL AS THE CENTRAL AND EASTERN HIGH PLAINS OF NEW
MEXICO. WHILE THERE COULD BE A BRIEF LULL LATE THIS EVENING...WINDS
MAY BECOME EVEN STRONGER OVERNIGHT AND PERSIST THROUGH MUCH OF
THURSDAY...WITH GUSTS OF 60 OR 65 MPH POSSIBLE.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS
INCLUDING INTERSTATE 25 FROM NEAR LAS VEGAS TO RATON.

BLOWING DUST WILL BE A PROBLEM. IF YOU SEE AN ADVANCING WALL OF
DUST...DO NOT DRIVE INTO IT IF AT ALL POSSIBLE. BLOWING DUST CAN
QUICKLY REDUCE VISIBILITY...CAUSING ACCIDENTS.

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA.

$$

NMZ001-003-009-015-160300-
/O.CON.KABQ.WI.Y.0008.000000T0000Z-060216T0300Z/
NORTHWEST PLATEAU-UPPER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-
INCLUDING THE CITIES OF...FARMINGTON...ESPANOLA...ALBUQUERQUE...
SOCORRO
319 PM MST WED FEB 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

SOUTHWEST WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS AROUND
45 MPH THROUGH THE EVENING ACROSS THE RIO GRANDE AND SAN JUAN
RIVER VALLEYS. THE STRONG WINDS WILL PERSIST UNTIL DARK...
DIMINISHING BY 800 PM.

LOCALIZED AREAS OF BLOWING DUST MAY SUDDENLY REDUCE VISIBILITIES
TO NEAR ZERO...ESPECIALLY IN AREAS WHERE PLOWED OR BARE FIELDS
EXIST. STRONG WINDS WILL BE HAZARDOUS TO TRAILERS AND OTHER HIGH
PROFILE VEHICLES.

$$

NMZ002-004-008-014-160400-
/O.CON.KABQ.WI.Y.0008.000000T0000Z-060216T0400Z/
NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANGRE DE CRISTO MOUNTAINS-
WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS/UPPER GILA REGION-
INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...
RED RIVER/TAOS/SANTA FE...GALLUP/GRANTS...GLENWOOD
319 PM MST WED FEB 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. 

SOUTHWEST WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS AROUND
50 MPH THROUGH THE EVENING ACROSS THE NORTHERN AND WESTERN
MOUNTAINS OF NEW MEXICO. THE STRONG WINDS WILL PERSIST UNTIL PAST
DARK...GRADUALLY DIMINISHING AFTER 900 PM.

LOCALIZED AREAS OF BLOWING DUST MAY SUDDENLY REDUCE VISIBILITIES
TO NEAR ZERO...ESPECIALLY IN AREAS WHERE PLOWED OR BARE FIELDS
EXIST. STRONG WINDS WILL BE HAZARDOUS TO TRAILERS AND OTHER HIGH
PROFILE VEHICLES.

$$

40
000 
WWUS75 KABQ 160228
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
728 PM MST WED FEB 15 2006

...STRONG WINDS EXPECTED TO INCREASE OVERNIGHT OVER THE MOUNTAINS
   AND EASTERN HIGH PLAINS...

.STRONG WINDS HAVE TEMPORARILY TAPERED OFF THIS EVENING WITH
EXCEPTION TO THE WEST CENTRAL MOUNTAINS. WINDS ARE HOWEVER
EXPECTED TO INCREASE OVER THE CENTRAL AND SOUTH CENTRAL MOUNTAINS
AS WELL AS THE ADJACENT EASTERN SLOPES AND HIGHLANDS AROUND OR
AFTER MIDNIGHT AS ANOTHER MID LEVEL JET MAXIMUM APPROACHES FROM
THE WEST. THESE ANTICIPATED WINDS COULD BRING ABOUT WIND GUSTS
NEARING 60 MPH.

NMZ005-010>012-016-017-026-161030-
/O.CAN.KABQ.WI.Y.0008.000000T0000Z-060216T0400Z/
/O.CON.KABQ.HW.A.0001.060216T0400Z-060216T2300Z/
NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA...
CARRIZOZO...RUIDOSO
728 PM MST WED FEB 15 2006

...WIND ADVISORY IS CANCELLED...
...HIGH WIND WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY. A HIGH WIND WATCH REMAINS IN EFFECT THROUGH
THURSDAY AFTERNOON. 

SOUTHWEST WINDS OF 15 TO 25 MPH WITH OCCASIONAL GUSTS OF 35 TO 40
MPH ARE ANTICIPATED THE REMAINDER OF THE EVENING. THEN WINDS ARE
EXPECTED TO INCREASE PAST MIDNIGHT INTO THURSDAY MORNING. THE
WINDS WILL BE STRONGEST ACROSS THE CENTRAL AND SOUTH CENTRAL
MOUNTAINS...AS WELL AS THE CENTRAL AND EASTERN HIGH PLAINS OF NEW
MEXICO. WINDS COULD INCREASE TO 30 TO 40 MPH BY THURSDAY MORNING
PERSISTING THROUGH MID DAY. GUSTS OF 60 OR 65 MPH ARE POSSIBLE.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS
INCLUDING INTERSTATE 25 FROM NEAR LAS VEGAS TO RATON AND I 40 FROM
TIJERAS CANYON TO TUCUMCARI.

BLOWING DUST WILL BE A PROBLEM. IF YOU SEE AN ADVANCING WALL OF
DUST...DO NOT DRIVE INTO IT IF AT ALL POSSIBLE. BLOWING DUST CAN
QUICKLY REDUCE VISIBILITY...CAUSING ACCIDENTS.

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA.

$$

NMZ001-003-009-015-160330-
/O.CAN.KABQ.WI.Y.0008.000000T0000Z-060216T0300Z/
NORTHWEST PLATEAU-UPPER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-
INCLUDING THE CITIES OF...FARMINGTON...ESPANOLA...ALBUQUERQUE...
SOCORRO
728 PM MST WED FEB 15 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY. 

$$

NMZ002-004-014-160330-
/O.CAN.KABQ.WI.Y.0008.000000T0000Z-060216T0400Z/
NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-
INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...
RED RIVER/TAOS/SANTA FE...GLENWOOD
728 PM MST WED FEB 15 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY. 

$$

NMZ008-160400-
/O.CON.KABQ.WI.Y.0008.000000T0000Z-060216T0400Z/
WEST CENTRAL MOUNTAINS-
INCLUDING THE CITY OF...GALLUP/GRANTS
728 PM MST WED FEB 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. 

SOUTHWEST WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS AROUND
40 MPH THROUGH ABOUT 900 PM ACROSS THE WEST CENTRAL MOUNTAINS OF
NEW MEXICO. AFTER 900 PM WINDS WILL LOWER TO 15 TO 25 MPH WITH
OCCASIONAL GUSTS TO 35 MPH.

LOCALIZED AREAS OF BLOWING DUST MAY SUDDENLY REDUCE VISIBILITIES
TO NEAR ZERO...ESPECIALLY IN AREAS WHERE PLOWED OR BARE FIELDS
EXIST. STRONG WINDS WILL BE HAZARDOUS TO TRAILERS AND OTHER HIGH
PROFILE VEHICLES.

$$

NMZ006-007-013-018>021-161030-
/O.CON.KABQ.WI.Y.0009.060216T1100Z-060216T2300Z/
HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI...
FORT SUMNER...ROSWELL...PORTALES...CLOVIS
728 PM MST WED FEB 15 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM MST
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM MST THURSDAY.

SOUTHWEST WINDS WILL PERSIST AT 15 TO 25 MPH WITH OCCASIONAL GUSTS
TO 35 MPH THIS EVENING AND PAST MIDNIGHT. THEN SOUTHWEST TO WEST
WINDS ARE ANTICIPATED TO INCREASE AGAIN BEFORE SUNRISE THURSDAY
MORNING. WEST TO SOUTHWEST WINDS WILL AVERAGE 25 TO 35 MPH WITH
GUSTS TO 50 MPH MUCH OF THURSDAY BEFORE DIMINISHING LATER IN THE
AFTERNOON.

LOCALIZED AREAS OF BLOWING DUST MAY SUDDENLY REDUCE VISIBILITIES
TO NEAR ZERO...ESPECIALLY IN AREAS WHERE PLOWED OR BARE FIELDS
EXIST. STRONG WINDS WILL BE HAZARDOUS TO TRAILERS AND OTHER HIGH
PROFILE VEHICLES.

$$

GB
000 
WWUS75 KABQ 160406
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
906 PM MST WED FEB 15 2006

...STRONG WINDS EXPECTED TO INCREASE OVERNIGHT ACROSS THE
   MOUNTAINS AND EASTERN HIGH PLAINS...

.STRONG WINDS HAVE TEMPORARILY TAPERED OFF THIS EVENING WITH
EXCEPTION TO THE WEST CENTRAL MOUNTAINS. WINDS ARE HOWEVER
EXPECTED TO INCREASE OVER THE CENTRAL AND SOUTH CENTRAL MOUNTAINS
AS WELL AS THE ADJACENT EASTERN SLOPES AND HIGHLANDS AROUND OR
AFTER MIDNIGHT AS ANOTHER MID LEVEL JET MAXIMUM APPROACHES FROM
THE WEST. THESE ANTICIPATED WINDS COULD BRING ABOUT WIND GUSTS
NEARING 60 MPH.

NMZ008-160515-
/O.EXP.KABQ.WI.Y.0008.000000T0000Z-060216T0400Z/
WEST CENTRAL MOUNTAINS-
INCLUDING THE CITY OF...GALLUP/GRANTS
906 PM MST WED FEB 15 2006

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

$$

NMZ005-010>012-016-017-026-161215-
/O.UPG.KABQ.HW.A.0001.000000T0000Z-060216T2300Z/
/O.NEW.KABQ.HW.W.0002.060216T0700Z-060216T2300Z/
NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA...
CARRIZOZO...RUIDOSO
906 PM MST WED FEB 15 2006

...HIGH WIND WARNING IN EFFECT UNTIL 4 PM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 4 PM MST THURSDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 35 TO 40 MPH ARE
ANTICIPATED THE REMAINDER OF THE EVENING. THEN WINDS ARE EXPECTED
TO INCREASE AFTER MIDNIGHT INTO THURSDAY MORNING. THE WINDS WILL
BE STRONGEST ACROSS THE CENTRAL AND SOUTH CENTRAL MOUNTAINS...AS
WELL AS THE CENTRAL AND EASTERN HIGH PLAINS OF NEW MEXICO. WINDS
SHOULD INCREASE TO 30 TO 40 MPH BY THURSDAY MORNING PERSISTING
THROUGH MID DAY. GUSTS OF 60 OR 65 MPH ARE POSSIBLE.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS
INCLUDING INTERSTATE 25 FROM NEAR LAS VEGAS TO RATON AND I
40 FROM TIJERAS CANYON TO TUCUMCARI.

BLOWING DUST WILL BE A PROBLEM. IF YOU SEE AN ADVANCING WALL OF
DUST...DO NOT DRIVE INTO IT IF AT ALL POSSIBLE. BLOWING DUST CAN
QUICKLY REDUCE VISIBILITY...CAUSING ACCIDENTS.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$

NMZ006-007-013-018>021-161215-
/O.CON.KABQ.WI.Y.0009.060216T1100Z-060216T2300Z/
HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI...
FORT SUMNER...ROSWELL...PORTALES...CLOVIS
906 PM MST WED FEB 15 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM MST
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM MST THURSDAY.

SOUTHWEST WINDS WILL PERSIST AT 15 TO 25 MPH WITH OCCASIONAL
GUSTS TO 35 MPH THIS EVENING AND PAST MIDNIGHT. THEN SOUTHWEST TO
WEST WINDS ARE ANTICIPATED TO INCREASE BEFORE SUNRISE THURSDAY
MORNING. WEST TO SOUTHWEST WINDS WILL AVERAGE 25 TO 35 MPH WITH
GUSTS TO 50 MPH MUCH OF THURSDAY BEFORE DIMINISHING LATER IN THE
AFTERNOON.

LOCALIZED AREAS OF BLOWING DUST MAY SUDDENLY REDUCE VISIBILITIES
TO NEAR ZERO...ESPECIALLY IN AREAS WHERE PLOWED OR BARE FIELDS
EXIST. STRONG WINDS WILL BE HAZARDOUS TO TRAILERS AND OTHER HIGH
PROFILE VEHICLES.

$$

49/50

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Jan 1, 3:00 AM MST, 10 hours 41 minutes earlier.

Area forecast discussion, Jan 1, 3:00 AM MST, 10 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 AM MST SUN JAN 1 2006

.DISCUSSION...DEWPOINTS HAVE COME UP LAST 24 HOURS PER MODEL
PREDICTION OF A LAYER OF LOW LEVEL MOISTURE ASSOCIATED WITH THE
CURRENT SYSTEM.  THE NAM...WHICH AS BEEN TOO HIGH WITH IT/S SURFACE
DEWPOINT FORECASTS LATELY...IS AGAIN WETTER THAN THE GFS IN THE
BOUNDARY LAYER FOR THIS AFTERNOON. THE GFS SHOWS THE LOWER LEVELS
DRYING OUT OVER THE EAST THIS AFTERNOON...BUT DOES KEEP AN AREA OF
HIGHER RH VALUES OVER THE NORTHERN MOUNTAINS. THEREFORE THE FIRE
WEATHER WATCH FOR TODAY WILL BE CONVERTED TO A RED FLAG WARNING.

NO CHANGE ANTICIPATED TO THE WIND ADVISORY AT THIS TIME. THERE WILL
LIKELY BE A FEW SPOTS OVER THE LOWER RIO GRANDE VALLEY/WEST
CENTRAL/SOUTHWEST MOUNTAINS THAT APPROACH/EXCEED WIND ADVISORY
CRITERIA BUT WITH THE COLD ADVECTION AND MODEL FORECAST OF
DECREASING WINDS ALOFT AS THE DAY PROGRESSES WILL NOT ADD THOSE
AREAS TO THE EXISTING ADVISORY. NORTHWEST FLOW AND A TIGHT SURFACE
GRADIENT TONIGHT MAY KEEP WINDS BLOWING AT FAVORED AREAS ALONG THE
EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND ACROSS THE PLAINS.
WILL LEAVE TO LATER SHIFTS TO EXTEND ADVISORY IF NECESSARY INTO THE
EVENING HOURS.

UPPER RIDGE BUILDS BRIEFLY MONDAY WITH CLOUDS SPREADING FROM WEST TO
EAST OVER THE STATE DURING THE DAY. TRIMMED BACK POPS NORTHWEST FOR
MONDAY MORNING...BUT KEPT INTACT FOR THE AFTERNOON.  HELD ONTO SOME
SLGT CHANCE POPS TUESDAY NIGHT NORTHWEST/NORTHCENTRAL WITH
APPARENTLY ONE LAST SHORTWAVE. DRY THEREAFTER.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  50  23  53  32 /  20   0  10  20
GALLUP..........................  51  19  58  29 /  10   0  10  10
GRANTS..........................  53  19  57  27 /  10   0   5  10
GLENWOOD........................  60  23  65  29 /   5   5   0   5
CHAMA...........................  40  11  45  19 /  40   5  10  30
LOS ALAMOS......................  49  23  51  29 /  20   0   5  20
RED RIVER.......................  42  15  44  21 /  40   0   0  10
TAOS............................  45  10  49  19 /  30   0   0  20
SANTA FE........................  47  18  51  27 /  10   0   0   5
SANTA FE AIRPORT................  51  23  53  29 /  10   0   0  10
ESPANOLA........................  53  16  54  25 /  20   0   5  10
ALBUQUERQUE HEIGHTS.............  55  31  57  34 /  10   0   0  10
ALBUQUERQUE VALLEY..............  56  24  58  29 /  10   0   0  10
ALBUQUERQUE FOOTHILLS...........  50  28  54  31 /  10   0   0  10
ALBUQUERQUE WEST MESA...........  55  30  58  29 /  10   0   0  10
SOCORRO.........................  61  25  59  30 /   5   0   0   0
SANDIA PARK/CEDAR CREST.........  48  25  51  26 /  10   0   0  10
MORIARTY/ESTANCIA...............  54  26  56  24 /   5   0   0   0
CARRIZOZO.......................  59  31  61  27 /   0   0   0   0
RUIDOSO.........................  53  29  58  32 /   0   0   0   0
RATON...........................  56  17  56  22 /   5   0   0   5
LAS VEGAS.......................  54  27  58  33 /   5   0   0   5
ROY.............................  60  27  57  32 /   5   0   0   5
CLAYTON.........................  64  29  59  34 /   0   0   0   0
SANTA ROSA......................  64  27  63  33 /   5   0   0   0
TUCUMCARI.......................  71  30  67  37 /   0   0   0   0
FORT SUMNER.....................  70  29  67  32 /   0   0   0   0
CLOVIS..........................  71  36  68  37 /   0   0   0   0
PORTALES........................  72  35  67  35 /   0   0   0   0
ROSWELL.........................  72  35  71  34 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 PM THIS EVENING FOR NMZ004-NMZ005-NMZ010-
NMZ011-NMZ012-NMZ013-NMZ016-NMZ017-NMZ018.

RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM THIS EVENING FOR
NMZ103-NMZ104-NMZ106-NMZ107-NMZ108.

WIND ADVISORY UNTIL 6 PM THIS EVENING FOR NMZ006-NMZ007-NMZ019-
NMZ020-NMZ021-NMZ026.

&&
Hazardous weather outlook, Jan 1, 6:00 AM MST, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MST SUN JAN 1 2006

NMZ001>021-026-021300-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
600 AM MST SUN JAN 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT UNTIL 600 PM MST THIS EVENING FOR THE
CENTRAL MOUNTAIN CHAIN AND ACROSS THE EASTERN PLAINS. SUSTAINED
WESTERLY WINDS OF 25 TO 40 MPH WITH GUSTS TO 55 MPH ARE POSSIBLE.

A RED FLAG WARNING WILL BE IN EFFECT FROM 1100 AM TO 600 PM MST
TODAY FOR PORTIONS OF THE RIO GRANDE VALLEY...THE CENTRAL MOUNTAIN
CHAIN AND ACROSS THE EASTERN PLAINS.

AN ADDITIONAL ONE TO 2 INCHES OF SNOW COULD ACCUMULATE TODAY OVER
THE NORTHWEST AND NORTHCENTRAL MOUNTAINS. MOST OF THE SNOW WILL
LIKELY FALL AT ELEVATIONS AT OR ABOVE 7000 FEET...WITH GREATER
AMOUNTS ENCOUNTERED CLOSER TO THE COLORADO BORDER AND IN THE HIGH
PASSES.

.DAYS TWO THROUGH SEVEN...

SOME BREEZES ARE EXPECTED CENTRAL AND EAST AGAIN MONDAY WITH AN
UPTICK IN WINDS ON TUESDAY DUE TO ANOTHER WEATHER DISTURBANCE
SCHEDULED TO RACE THROUGH SOUTHERN COLORADO AND NORTHERN NEW MEXICO
MONDAY NIGHT AND TUESDAY. SMALL SNOW ACCUMULATIONS ARE POSSIBLE OVER
THE NORTHERN MOUNTAINS BY MIDMORNING TUESDAY.

REMEMBER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS BY CALLING
1.888.386.7637 OR BY VISITING THE NATIONAL WEATHER SERVICE IN
ALBUQUERQUE WEB SITE AND CLICKING ON SUBMIT STORM REPORTS.

99

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 31, 9:17 PM MSTWind AdvisoryABQ21 hr

Nearby

High Wind Warnings in New Mexico, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.